# SDR N6WA20100902

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 3,499 hours, 2,461 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER MISSING ON ROW 12 EXIT SIGN.  DEFFERRED LENS COVER ROW 12 IAW MEL 23-40-01J, CAT B, DMI 17184, MX.
